# SDR SIMA201120201

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 29,778 hours, 27,915 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1302
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3508 THE CREW REPORTED THAT DURING GEAR RETRACTION AFTER TAKEOFF, LESS THAN 1 SECOND IN TRANSIT RECEIVED AN (AMBER) INDICATION FOLLOWED BY 3 UP INDICATIONS WHILE THE GEAR WAS STILL IN TRANSIT (BASED ON SOUND OF GEAR RETRACTION) CHECK RMU ENGINE DATA PAGE AND "LG DOWN LOCKED" INDICATION THE CREW HAD TWO INDICATIONS THAT DISAGREED.  THE CREW FOLLOWED AOM VOLUME 1 PROCEDURES AND CYCLED THE GEAR HANDLE DOWN AND GOT "3 GREEN DN" INDICATIONS AND COMPLETE ELECTRICAL OVERRIDE PROCEDURES.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ATL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB 145 AMM 32-32-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
